Decaying positive global solutions of second order difference equations with mean curvature operator
dc.contributor.author | Došlá, Zuzana | cs |
dc.contributor.author | Matucci, Serena | cs |
dc.contributor.author | Řehák, Pavel | cs |
dc.coverage.issue | 72 | cs |
dc.coverage.volume | 2020 | cs |
dc.date.issued | 2020-12-21 | cs |
dc.description.abstract | A boundary value problem on an unbounded domain, associated to difference equations with the Euclidean mean curvature operator is considered. The existence of solutions which are positive on the whole domain and decaying at infinity is examined by proving new Sturm comparison theorems for linear difference equations and using a fixed point approach based on a linearization device. The process of discretization of the boundary value problem on the unbounded domain is examined, and some discrepancies between the discrete and the continuous cases are pointed out, too. | en |
dc.format | text | cs |
dc.format.extent | 1-16 | cs |
dc.format.mimetype | application/pdf | cs |
dc.identifier.citation | Electronic Journal of Qualitative Theory of Differential Equations. 2020, vol. 2020, issue 72, p. 1-16. | en |
dc.identifier.doi | 10.14232/ejqtde.2020.1.72 | cs |
dc.identifier.issn | 1417-3875 | cs |
dc.identifier.orcid | 0000-0002-2452-2204 | cs |
dc.identifier.other | 167823 | cs |
dc.identifier.researcherid | N-3315-2019 | cs |
dc.identifier.scopus | 7102264947 | cs |
dc.identifier.uri | http://hdl.handle.net/11012/196453 | |
dc.language.iso | en | cs |
dc.publisher | University of Szeged | cs |
dc.relation.ispartof | Electronic Journal of Qualitative Theory of Differential Equations | cs |
dc.relation.uri | http://www.math.u-szeged.hu/ejqtde/periodica.html?periodica=1¶mtipus_ertek=publication¶m_ertek=8939 | cs |
dc.rights | Creative Commons Attribution 4.0 International | cs |
dc.rights.access | openAccess | cs |
dc.rights.sherpa | http://www.sherpa.ac.uk/romeo/issn/1417-3875/ | cs |
dc.rights.uri | http://creativecommons.org/licenses/by/4.0/ | cs |
dc.subject | second order nonlinear difference equations | en |
dc.subject | Euclidean mean curvature operator | en |
dc.subject | boundary value problems | en |
dc.subject | decaying solutions | en |
dc.subject | recessive solutions | en |
dc.subject | comparison theorems | en |
dc.title | Decaying positive global solutions of second order difference equations with mean curvature operator | en |
dc.type.driver | article | en |
dc.type.status | Peer-reviewed | en |
dc.type.version | publishedVersion | en |
sync.item.dbid | VAV-167823 | en |
sync.item.dbtype | VAV | en |
sync.item.insts | 2025.02.03 15:48:52 | en |
sync.item.modts | 2025.01.17 16:54:42 | en |
thesis.grantor | Vysoké učení technické v Brně. Fakulta strojního inženýrství. Ústav matematiky | cs |
Files
Original bundle
1 - 1 of 1
Loading...
- Name:
- p8939.pdf
- Size:
- 450.21 KB
- Format:
- Adobe Portable Document Format
- Description:
- p8939.pdf